RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 184, Number 3, Pages 546–549 (Mi dan34399)  

MATHEMATICS

Gaussian stationary processes with asymptotically a power spectrum

G. M. Molchanab, Yu. I. Golosovba

a The Institute of the Earth Physics, AS USSR
b Institute of Physical and Technical Problems of Power Engineering Academy of Sciences of the Lithuanian SSR

Full text: PDF file (575 kB)

Bibliographic databases:
UDC: 519.21
Presented: А. Н. Колмогоров
Received: 21.05.1968

Citation: G. M. Molchan, Yu. I. Golosov, “Gaussian stationary processes with asymptotically a power spectrum”, Dokl. Akad. Nauk SSSR, 184:3 (1969), 546–549

Citation in format AMSBIB
\Bibitem{MolGol69}
\by G.~M.~Molchan, Yu.~I.~Golosov
\paper Gaussian stationary processes with asymptotically a power spectrum
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 184
\issue 3
\pages 546--549
\mathnet{http://mi.mathnet.ru/dan34399}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0242247}


Linking options:
  • http://mi.mathnet.ru/eng/dan34399
  • http://mi.mathnet.ru/eng/dan/v184/i3/p546

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020